# SDR 2004UALA01185

- Difficulty date: December 3, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0440
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RECEIVED DEPLOYED.  LWR LT SIDE INFLATION CHAMBER BLOWN OUT GREATER THAN 36 INCHES LONG.  SLIDE RECEIVED IN SHIPPING CRATE W/O PACKBOARD OR VALISE COVER.  SLIDE WAS INADVERTANTLY DEPLOYED.  FINDINGS METER INDICATED SLIDE DEPLOYMENT WAS NORMAL AND SLIDE WAS NOT DAMAGED.  IT IS ASSUMED DAMAGE OCCURRED SUBSEQUENT TO DEPLOYMENT DURING REMOVAL FROM AIRCRAFT OR DURING HANDLING AND SHIPPING.
